Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 9, NWS Jackson, KY

May 20, 2017Johnson County, Magoffin County, Kentucky

NWS Jackson, KY issued this flash flood warning at May 20, 2017, 9:49 PM EDT for Johnson County, Magoffin County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2017, 9:49 PM EDT (01:49 UTC)
Expired
May 21, 2017, 12:45 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KY, Magoffin County, KY

The radar

The Jackson,KY radar (KJKL), 30 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 10:38 PM EDTFLASH FLOOD1 Nne Marshallville, KYBIG LICK BR ROAD REPORTED TO BE FLOODED AS WELL AS OTHER ROADS IN THE AREA WITH RESIDENTS STRANDED.
May 20, 10:38 PM EDTFLASH FLOODCarver, KYBREETREE BRANCH ROAD WAS REPORTED TO HAVE BEEN COVERED WITH FLOOD WATERS FROM BEETREE BRANCH AND IMPASSABILE WITH WATERS REPORTED TO BE AT HIGHEST LEVEL SINCE MAY 2004 MEMORIAL DAY FLOOD.
May 20, 10:46 PM EDTFLASH FLOODCarver, KYOAKLEY CREEK IS REPORTED TO BE FLOODING PORTIONS OF KY 1635 BETWEEN BEETREE BRANCH ROAD AND ROYALTON.
May 20, 11:20 PM EDTFLASH FLOOD5 Ese Salyersville, KYFLASH FLOODING OF BURNING FORK, DOTSON BRANCH, AND BIRCH BRANCH AND NEARBY ROADS WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
919 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

148 
WGUS53 KJKL 210149
FFWJKL
KYC115-153-210445-
/O.NEW.KJKL.FF.W.0009.170521T0149Z-170521T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
949 PM EDT SAT MAY 20 2017

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Southwestern Johnson County in northeastern Kentucky...
  Central Magoffin County in southeastern Kentucky...

* Until 1245 AM EDT

* At 949 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Salyersville, Mason, Brownlow, Flat Fork, Fredville, Bradley, Oil
  Springs, Falcon, Carver, Ivyton, Dobson, Burning Fork, Hargis,
  Cyrus, Swampton, West Royalton Station, Mashfork, Carver Station,
  Conley and Stringtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3779 8285 3770 8290 3772 8292 3771 8294
      3767 8294 3766 8293 3754 8300 3755 8302
      3758 8301 3759 8306 3763 8309 3761 8313
      3762 8315 3787 8304

$$

KAS
2 follow-up statements
615 
WGUS73 KJKL 210346
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
1146 PM EDT SAT MAY 20 2017

KYC115-153-210445-
/O.CON.KJKL.FF.W.0009.000000T0000Z-170521T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson KY-Magoffin KY-
1146 PM EDT SAT MAY 20 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
SOUTHWESTERN JOHNSON AND CENTRAL MAGOFFIN COUNTIES...

At 1141 PM EDT, local law enforcement reported flash flooding on 
Burning Fork, Dotson Branch, and Birch Branch.  Other roads in the 
area have been reported to be experiencing flash flooding as well. 
Up to two inches of rain have already fallen. Flash flooding is 
already occurring.

Some locations that will experience flooding include...
Salyersville, Mason, Brownlow, Flat Fork, Fredville, Bradley, Oil
Springs, Falcon, Carver, Ivyton, Dobson, Burning Fork, Hargis, Cyrus,
Swampton, West Royalton Station, Mashfork, Carver Station, Conley and
Stringtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3779 8285 3770 8290 3772 8292 3771 8294
      3767 8294 3766 8293 3754 8300 3755 8302
      3758 8301 3759 8306 3763 8309 3761 8313
      3762 8315 3787 8304

$$

KAS
318 
WGUS73 KJKL 210448
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
1248 AM EDT SUN MAY 21 2017

KYC115-153-210455-
/O.EXP.KJKL.FF.W.0009.000000T0000Z-170521T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson KY-Magoffin KY-
1248 AM EDT SUN MAY 21 2017

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN JOHNSON AND CENTRAL
MAGOFFIN COUNTIES HAS EXPIRED...

The heavy rain has ended. Flash flooding has ended; however, an 
areal flood warning remains in effect through 6:30 am in central 
Magoffin County, as larger creeks and streams continue to rise 
through the overnight. 

LAT...LON 3779 8285 3770 8290 3772 8292 3771 8294
      3767 8294 3766 8293 3754 8300 3755 8302
      3758 8301 3759 8306 3763 8309 3761 8313
      3762 8315 3787 8304

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:45 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 20, 6:45 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
645 PM EDT Sat May 20 2017

.UPDATE...
Issued at 645 PM EDT SAT MAY 20 2017

All convection has shifted off to the north and east of the area
with a lull expected through the early evening hours. A modest
moisture gradient is in place across the area with areas near the
Cumberland river in the southwest seeing dewpoints into the mid
50s, while dewpoints reside near 70 or higher to the north and
northeast. With the dry air in the southwest, have removed any
thunderstorm chances for the evening. Left some isolated pops in
the areas with better moisture, but confidence is low if we will
see new development. However, some left over boundaries have been
noted in the area, so it wouldn't take much to see some new
development towards sunset. In fact, both the RAP and HRRR show
this potential, so will leave some low end pops in over the next
few hours. Also with the rain moving in tonight, models are fairly
consistent with this idea, so have bumped pops up to categorical.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 418 PM EDT SAT MAY 20 2017

A warm front located just north of the CWA has kept warm southerly
flow across the region today, and has recently been the epicenter of
which isolated to scattered convection has developed. While storms
are generally located along our northern periphery and moving out of
the CWA as of 4pm, the continued presence of this
warm/moist/unstable airmass cannot rule out some continued isolated
development through this evening. Latest CAMs aren't in very good
agreement, but all of them do show that a few more developing storms
are not completely out the question through this evening, so kept
isolated mentioned through the evening. By this evening the warm
front will begin to lift northward as surface low pressure moves
northeast towards the Upper Great Lakes region overnight and pulls
it with it. This movement will also drag a surface cold front
farther eastward into Western KY overnight.

This cold front will be the main concern throughout the short term
portion of the forecast as it continues its track eastward, reaching
and then passing across the eastern portion of the state Sunday
evening through Sunday night, exiting by 12Z Monday. A line of
convection has already developed across the western portion of the
ahead of this frontal feature, and is poised to continue eastward
ahead of the approaching front. Models are all in good agreement
that convection, potentially widespread, will begin impacting our
CWA overnight, with scattered to numerous convection continuing
throughout the day Sunday, before the front finally pushes through.
Once the front does pass over a location, temperatures will quickly
drop and dry air will fill in within the matter of a couple of
hours. This will result in a defining line as to where the front is,
with a cut off to clouds and precip just behind. In fact, the pops
are likely too broadbrushed for the cut off that will likely occur,
but will keep them as such just given some uncertainty on timing.

Latest forecast soundings continue to support heavy raining cells
for the convection that occurs overnight and tomorrow, with the
entire forecast column saturated from the ground up, but not a lot
of forcing otherwise. This will eliminate most hail concerns, and
winds are not overly impressive, but can't rule out a few higher
gusts in the heaviest storms. Continued to hype up flooding warning
in HWO, as any high precip producing cells could cause problems,
especially if multiple storms pass over the same locations, or
across areas which have already been saturated from rains over the
previous days.

.LONG TERM...(Monday through Saturday)
Issued at 345 PM EDT SAT MAY 20 2017

The models are in fair, but steadily growing, agreement with the
highly amplified pattern that will affect the region through the
extended portion of the forecast. The models depict a relatively
deep trough over the heart of the continent at the start of the
extended with Kentucky in mostly fast zonal mid level flow just to
the south. This upper low will then proceed to consolidate to the
southwest and start to dig through the Plains Tuesday night into
Wednesday. As this occurs, several energy batches will drift over
eastern Kentucky While the core of the low moves into the Ohio
Valley. At this point, the models diverge more with the GFS closing
off the low and settling over Kentucky while the ECMWF is also
starting to close off, but further north - over Lake Michigan.
Either way, plenty of additional energy will pour through the area
to end the work week with some better consensus on moving the upper
low to the Mid Atlantic region on Friday - though the ECMWF is
significantly stronger at this point than the GFS. Heights will then
start to rebound for Kentucky that evening and early Saturday,
though still some energy will probably be working its way across the
state late in the period.

Sensible weather will feature a brief respite from the heat and
humidity Monday, but return flow will quickly brings PoPs, in the
form of showers and thunderstorms, back in later that night and
Tuesday as sfc low pressure takes shape to the southwest - though
somewhat cooler conditions will continue through the rest of the
week. This low will then likely move through the area with heavy
rain a concern in the far east as it slowly passes Tuesday night and
Wednesday. Cooler wx follows to end the work week, but the high
pressure that pushes into the area will not be that strong and
additional showers will be possible on Saturday.

Did not deviate too far from the blend temps for the extended as
conditions look too damp for much of any terrain differences of
note. Also kept the PoPs similar as the blend came in pretty
reasonable.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
ISSUED AT 147 PM EDT SAT MAY 20 2017

While generally VFR conditions are in place to start out this
afternoon, some scattered MVFR cigs are starting to build across
the area. As the afternoon continues, showers and thunderstorms
will begin developing and impacting portions of eastern KY,
especially central and northern. As such, went ahead and included
VCTS at KSYM, KSJS, and KJKL for the potential that one of these
isolated to scattered storms impacts the TAF site throughout the
afternoon. A lull will be possible in the evening and first part
of the night as the afternoon convective activity subsides.
However, a cold front approaching from the west will quickly ramp
up clouds and precip chances once again as we head into the
morning hours Sunday. Widespread showers and thunderstorms are
expected throughout the day Sunday, with some of these storms
expected to be heavy rain producers. That being said, went with
predominate MVFR conditions Sunday, but expect that CIGS and
especially VIS will be very variable throughout the day as storms
move across the TAF sites. Winds will generally be light and
variable, though any storms could produce some higher gusts today
and tomorrow as well.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KAS
SHORT TERM...JMW
LONG TERM...GREIF
AVIATION...JMW
Hazardous weather outlook, May 20, 6:59 PM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
659 PM EDT Sat May 20 2017

KYZ044-050>052-058>060-069-104-106>120-220200-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Jackson-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, McKee, Annville, Sandy Hook,
West Liberty, Paintsville, Campton, Salyersville, Prestonsburg,
Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes,
Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez,
Coal Run, Elkhorn City, Pikeville, and South Williamson
659 PM EDT Sat May 20 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

An isolated thunderstorm is expected through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible from Sunday through late Sunday
night, and at times from Tuesday night through Friday.

Additionally, isolated flash flooding will be possible Sunday,
especially if storms pass repeatedly across the same location or
across areas that are already saturated from previous storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KYZ068-079-080-083>088-220200-
Rockcastle-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Including the cities of Brodhead, Mount Vernon, Burnside,
Somerset, London, Monticello, Stearns, Whitley City, Corbin,
Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland,
and Harlan
659 PM EDT Sat May 20 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

A few thunderstorms are expected late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will be possible from Sunday through late Sunday
night, and at times from Tuesday night through Friday.

Additionally, isolated flash flooding will be possible Sunday,
especially if storms pass repeatedly across the same location or
across areas that are already saturated from previous storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KAS

In the hours before

Special weather statement, May 20, 7:50 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service JACKSON KY
750 PM EDT SAT MAY 20 2017

KYZ109-112-113-115-210030-
Breathitt-Perry-Knott-Magoffin-
750 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PERRY...
NORTHWESTERN KNOTT...CENTRAL BREATHITT AND SOUTHERN MAGOFFIN
COUNTIES THROUGH 830 PM EDT...

At 749 PM EDT, a strong thunderstorm was located over Rowdy, or 12
miles southeast of Jackson, moving north at 15 mph.

Wind gusts of 30 to 40 mph and half inch diameter hail are possible
with this storm.

Locations impacted include...
Buck, Hardshell, Ary, Ordway, Daisydell, Camp Lewis, Rock Lick,
Wilstacy, Decoy, Sikes, Evanston, Rousseau, Noble, Bays, Dice, Lunah,
Tiptop, Ned, Guage and Clayhole.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3733 8314 3738 8336 3767 8331 3760 8295
TIME...MOT...LOC 2349Z 196DEG 14KT 3743 8323

JP
Special weather statement, May 20, 8:44 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
844 PM EDT SAT MAY 20 2017

KYZ107-109-110-112-210130-
Breathitt-Floyd-Johnson-Magoffin-
844 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JOHNSON...
NORTHWESTERN FLOYD...NORTHEASTERN BREATHITT AND MAGOFFIN COUNTIES...

At 844 PM EDT, a strong thunderstorm was located over Tiptop, or 11
miles south of Salyersville, moving northeast at 15 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Prestonsburg, Salyersville, Mason, Haleburg, Fredville, Gunlock, Oil
Springs, Gifford, Falcon, Carver, Logville, Daisydell, Burning Fork,
Orchard, Dotson, West Royalton Station, Carver Station, Blue River,
Grayfox and Swamp Branch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3771 8268 3750 8297 3751 8298 3751 8303
      3752 8305 3752 8309 3751 8310 3756 8321
      3785 8314 3786 8311 3790 8313
TIME...MOT...LOC 0044Z 207DEG 14KT 3758 8308

JP
Local storm report, May 20, 9:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
933 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     1 ESE IVYTON            37.70N 82.96W
05/20/2017                   MAGOFFIN           KY   911 CALL CENTER

            TREES DOWN ON 114 BEFORE FLOYD COUNTY LINE.

&&

JCARICO
Special weather statement, May 20, 9:36 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
936 PM EDT SAT MAY 20 2017

KYZ088-110-113-118-120-210215-
Floyd-Pike-Knott-Harlan-Letcher-
936 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARLAN...LETCHER...
EASTERN KNOTT...SOUTHERN FLOYD AND SOUTHWESTERN PIKE COUNTIES...

At 936 PM EDT, a strong thunderstorm was located over Craftsville, or
near Whitesburg, moving north at 20 mph.

Wind gusts up to 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Pikeville, Whitesburg, Estill, Bath, Jenkins, Wheelwright,
Fleming-Neon, Lynch, Pippa Passes, Benham, Wayland, Van, Colly,
Premium, Glo, Nealy, McDowell, Sergent, Ivan and Osborn.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3753 8286 3746 8248 3716 8262 3712 8272
      3705 8272 3703 8275 3701 8279 3701 8283
      3698 8287 3693 8286 3691 8288 3690 8287
      3688 8290 3686 8298
TIME...MOT...LOC 0136Z 193DEG 18KT 3718 8275

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:09 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Perry51 min
May 20, 8:32 PM EDTFlash Flood WarningJKLBreathitt, Perry4 hr
May 20, 8:44 PM EDTSpecial Weather StatementJKLMagoffin46 min
May 20, 8:49 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Magoffin41 min
May 20, 9:08 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Knott, Letcher, Magoffin, Pike37 min
May 20, 9:34 PM EDTSevere Thunderstorm WarningJKLJohnson26 min
May 20, 9:36 PM EDTSpecial Weather StatementJKLLetcher39 min
May 20, 9:53 PM EDTAreal Flood AdvisoryJKLJohnson3 hr
May 20, 10:16 PM EDTSpecial Weather StatementJKLFloyd, Knott44 min
May 20, 10:26 PM EDTSpecial Weather StatementJKLBath, Fleming, Menifee, Montgomery49 min
May 20, 10:34 PM EDTSpecial Weather StatementJKLEstill, Lee, Powell41 min
May 20, 10:40 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Letcher3 hr
May 20, 11:08 PM EDTSpecial Weather StatementJKLBell37 min
May 20, 11:12 PM EDTSpecial Weather StatementJKLClay33 min
May 20, 11:27 PM EDTSpecial Weather StatementJKLLee, Owsley33 min
May 20, 11:53 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Knox, Lee, Owsley, Wolfe112 min
May 20, 11:53 PM EDTSpecial Weather StatementJKLClay37 min
May 21, 12:00 AM EDTSpecial Weather StatementJKLOwsley30 min
May 21, 12:19 AM EDTSpecial Weather StatementJKLMenifee, Wolfe26 min
May 21, 12:28 AM EDTAreal Flood AdvisoryJKLBreathitt, Wolfe2 hr
May 21, 12:39 AM EDTAreal Flood WarningJKLMagoffin6 hr
May 21, 6:54 PM EDTSpecial Weather StatementJKLBath, Fleming36 min
May 21, 7:35 PM EDTSpecial Weather StatementJKLBath, Fleming, Rowan25 min

Nearby

Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.